# SDR YENA2022120101184

- Difficulty date: November 29, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N523JB
- Make and model: Airbus A320-232
- Aircraft serial: 01506
- Aircraft time: 77,941 hours, 28,373 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE,  FRAME 16 DOOR STOP 7 RT HOLE 3 INBOARD LOWER FOUND CRACKED.   REMOVED AND REPLACED THE INTERCOSTAL FITTING AND FASTENERS ON DOOR STOP NR 7 IAW SRM  51-42-11, DWG R53113118, ISSUE F, SHEET 4, TABLE 2, REPAIR CODE A0,  FIRST REPAIR STEP. AND DWG D53114097 ISSUE SHEET A.
